# SDR AALA20160616014

- Difficulty date: June 15, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 69,718 hours, 8,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 18539302
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MIANTENANCE.  L2 DOOR AFT EXIT INDICATOR BASE IS CRACKED.  R & R EXIT INDICATOR BASE AND ACCOMPLISHED OPS TEST IAW AMM 33-51-01.  SYSTEM CHECKS NORMAL.
